UZH-Logo

Das Spektrum torsionsfreier Garben I


Okonek, C; Spindler, H (1984). Das Spektrum torsionsfreier Garben I. Manuscripta Mathematica, 47(1-3):187-228.

Citations

5 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1984
Deposited On:19 Oct 2009 12:31
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-2611
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF01174593
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN365956996_0047&DMDID=dmdlog14

Download

Full text not available from this repository.View at publisher

Author Collaborations